# SDR RRXA991139

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, WING, LEFT W/W OVERHEAD O/B SIDE STUB FITTING AT LONGERON 24 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLERS IAW SRM 53-2-0 PG 43/44.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
